IronMag Research Chems


Reaction to test E?

Results 1 to 10 of 10
  1. #1
    Registered User


    Join Date
    May 2006
    Posts
    48
    Rep Points
    10

    Reaction to test E?






    I took 1ml of Test E to the quad about two days ago, and whilst inject my quad was pretty sore, but now (3 days later) my leg is completely swollen, painful and i havent been able to walk at all. It looks like a beesting.

    Do you think this is a reaction or something else (burst vessel, bruising etc)???

  2. #2
    Gatekepper
    ELITE MEMBER
    Pirate!'s Avatar


    Join Date
    Jun 2004
    Location
    Texas
    Posts
    6,579
    Rep Points
    16274791

    Sounds like bad gear. You better make sure it doesn't become and abcess.
    Disclaimer: All health, fitness, diet, nutrition, anabolic steroid & supplement information posted here is intended for educational and informational purposes only, and is not intended as a substitute for proper medical advice from a medical doctor. We do not condone the use of anabolic steroids (AAS), all information about AAS is for educational and entertainment purposes only. If you choose to use AAS it's your responsibility to know the laws of the country that you live in. Consult your physician or health care professional before performing any of the exercises, or following any diet, nutrition or supplement advice described on this website.

    How to Use HCG

  3. #3
    Senior Member


    Join Date
    Sep 2004
    Location
    baja calif, Mexico
    Posts
    6,932
    Rep Points
    10

    Quote Originally Posted by silly_me
    I took 1ml of Test E to the quad about two days ago, and whilst inject my quad was pretty sore, but now (3 days later) my leg is completely swollen, painful and i havent been able to walk at all. It looks like a beesting.

    Do you think this is a reaction or something else (burst vessel, bruising etc)???
    What's the mg strength of your test. I have the same problem with Test over 200. 200 mgs is fine, but 250 ouch for several days. Also some people can't handle quad shots. Mr. Mudge is such a person.

  4. #4
    Registered User


    Join Date
    May 2006
    Posts
    48
    Rep Points
    10

    sorry, ive been away the last 3 days. The sore is still really red and it has a radius of about 6 or 7 cm. today is the first day i can without alot of pain, im not sure if i should keep injecting or not? if not just start pct? btw it was 250ml/ml and i didnt have this problem with the other gear

  5. #5
    Senior Member


    Join Date
    Sep 2004
    Location
    baja calif, Mexico
    Posts
    6,932
    Rep Points
    10

    Quote Originally Posted by silly_me
    sorry, ive been away the last 3 days. The sore is still really red and it has a radius of about 6 or 7 cm. today is the first day i can without alot of pain, im not sure if i should keep injecting or not? if not just start pct? btw it was 250ml/ml and i didnt have this problem with the other gear
    What was the strength of the other gear..

  6. #6
    Registered User


    Join Date
    May 2006
    Posts
    48
    Rep Points
    10

    the same as this one, its meant to be the same stuff

  7. #7
    Juicy J


    Join Date
    Jun 2006
    Location
    Miami Fl
    Posts
    22
    Rep Points
    10

    mabe your test was really prop... or it fake or mabe unsterile .. if u notice purpule/black then its a blood vessle , if its a hard lump then it might be an abcess.. you'll have to find out when your not sore and you can feel it and see it... if its really that bad go to the doc before it turns green then they cut your leg off.... im havin almost the same problem but im takin prop.. i shot up 3 days ago and my ass is still sensity to pressure i hope it goes away soon or i'm going to the doc..to night im going to take my second shot on my other cheek soon according to others that have takin prop the pain will go away after the second week im going to stick with twice a week @ 100

  8. #8
    Senior Member


    Join Date
    Sep 2004
    Location
    baja calif, Mexico
    Posts
    6,932
    Rep Points
    10

    Quote Originally Posted by silly_me
    the same as this one, its meant to be the same stuff
    Could be several things. But like I said I can't handle a strength more then 200 when it comes to Test. I can do deca and Eq in any strength with no problem. If I hit the Test and it's 250 mgs, I find that I need a wheelchair and pain killers to get around for the next week.

    Note: this only applies if I shooting it by itself. If I stack it with another roid, I don't have this problem.

  9. #9
    Juicy J


    Join Date
    Jun 2006
    Location
    Miami Fl
    Posts
    22
    Rep Points
    10

    what's up big cat.. anyways i guess then test is painful then .. i feel like i can walk now but its still red mabe like 3 in's round its some what painful when i push on it but it's not turning colors so im just going to wait it out and i hope it goes away completely.. also i took my second shot last night and nothing like the 1st shot i can walk but its a little sore not no were close to the 1st shot must have hit something..?!?

  10. #10
    Registered User


    Join Date
    Aug 2004
    Posts
    478
    Rep Points
    820736






    a lot of times when I shoot my quads, they're fine. Every once in a while though, I get the same thing. Sore as hell, swollen, and warm to the touch. I've thought they were abcesses, but I have a friend that's a nurse and said sometimes you can get just a mild infection that your body fights off and doesn't wind up as an abcess. I'm guessing that means my immune system is fine cuz I've had it happen several times just in this cycle I'm finishing and none turned to abcesses.
    "I may not be the best looking guy in the bar, but I'm the only one talking to you" - J King

Similar Threads

  1. Concerned about EO reaction
    By yurpimpdaddi in forum Euroking-Gear
    Replies: 4
    Last Post: 02-12-2012, 09:46 PM
  2. What reaction would your family have?
    By SFW in forum Anything Goes
    Replies: 17
    Last Post: 12-26-2011, 08:48 PM
  3. Chain'd Reaction
    By Kusakup in forum Supplements
    Replies: 22
    Last Post: 08-17-2011, 07:45 PM
  4. Allergic Reaction?
    By MCx2 in forum General Health & Awareness
    Replies: 14
    Last Post: 01-17-2007, 12:04 PM
  5. Over-reaction & Under-reaction
    By CowPimp in forum Training
    Replies: 9
    Last Post: 12-19-2005, 10:34 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
-->